# SDR AALA202501070554

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 44,926 hours, 19,053 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Panel
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LARGE CENTER OVERHEAD PANEL JUST FORWARD OF AFT LAVATORY AND BETWEEN LAST ROW OF PAX SEATS IS HANGING DOWN AFTER DEPARTURE PREVENTING ACCESS TO REAR EXITS AND LAVATORY; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. CLOSED OVERHEAD PANEL, OPERTIONAL CEHCK GOOD. PER AMM 25-28-00.
